# SDR DALA13043363140

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SLOPE PANEL 131EG HAS MULTIPLE DENTS AND DEBONDED.   FOUND OUT OF LIMITS IAW SRM 53-02-00.  FABRICATED NEW SLOPE PANEL IAW SRM 53-02-00 FIG 209.
